# SDR CA140926004

- Difficulty date: September 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Stiff
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PER AGREED PROCEDURES, BA HAS CONDUCTED A TRIAGE ON THE FOLLOWING EVENT AND IDENTIFIED A POTENTIAL ISSUE. DURING THE FIRST SCOOP (A/C 2081, AUG 28 2014) THE CREW EXPERIENCED STIFF OR BINDING POWER LEVERS WHICH PREVENTED THE AIRCRAFT REACHING MAX POWER. THE GUST LOCK WAS NOT FULLY STOWED, HOWEVER THE ENGAGED LIGHTS WERE OFF. THE CREW HOWEVER WAS ABLE TO FORCE THE LEVERS FORWARD AND TAKE OFF SUCCESSFULLY. CONTINUING AIRWORTHINESS ISSUE CL-CA-27-36 RAISED.
